Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can unwanted 72 pill hinder pregnancy and cause vaginal bleeding ?

hi doc, i got married 6 months back. i m 30 and my wife is 23. she is in good health. for the last one year she had been a TB (lungs) patient but she took 8 months strict treatment for TB and now she has completed her treatment in march 2011. later we consulted the concerned doctor as we were planning for a baby and as expected, the doctor replied us to go for pregnancy . However during the treatment we were strictly advised to avoid pregnancy and to use condom. which we did. now my problem is that i have been having sex with my wife without condom in order to pregnant her for the last two months but she is not conceiving. to be frank, she has taken contraceptive pill (unwanted 72) on the wedding night and later on 11th day after. as a result she had unusual bleeding for nine days. but now every thing is normal and she has periods regularly. could it be the reason for not conceiving if so plz advice me or otherwise tell me what to do i want to have a baby.
Tue, 17 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
Hi Zia Syed

Welcome to HealthcareMagic.

Unwanted 72 does not prevent pregnancy or cause problems in conceiving after that cycle. I advise you to keep trying for pregnancy and give it time. Please follow her fertile period and have sexual intercourse accordingly, thus increasing chances of pregnancy.

Good luck and Take care.
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice. Please wait for at least 3 to 4 months. Your wife is still young so there are bright chances of pregnancy. Do not become anxious over this issue. Try to take relation with your wife in the middle of cycle to increase your chances. In case even after 4 months you do not get pregnancy then you should contact your doctor who will ask for some tests and will advise accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Bye and all the best.

Regards,
Dr. Pragnesh Vachharajani
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi sir/ madam.I really need ur help. I had unprotected sex with my boyfreind but then within an hour I took unwanted 72. Later after 4 days I had bleeding which lasted for only 2-3 days. I am really scared if I am pregnant or not? Please help! I don t want to have babies.

doctor1 MD

I have sex without any precaution on 9th march night..but i m not sure wheather my sperm realses or not but she has taken 72 pill at 10th marrch noon and after 4 days a little bleeding is going on 2-3days and now its going and more thing that shes period is over on 9th...is this a serious matter for pregrancy or its a effect of pill..

doctor1 MD

I m 20 yrs old, before one week my precum is drop on my gf uper leg and on her panty, and she washed it wid water then she washed her hand wid water and then with dat hand she washed her vagina,but we dnt want to take a risk so,she takes a unwanted72 pill ,plz tell me it avoids the pregnancy???then after 6 days the vaginal bleeding is started,,,,we both scare and in fear what is going on,,so plz tell us sme advise,,,,plz plz plz,,,,we r in tention

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...